# SDR CALA2022052501338

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737924ER
- Aircraft serial: 31587
- Aircraft time: 66,187 hours, 22,551 cycles
- System (JASC): 3242 · Brake
- Part: Anti-Skid Valve
- Part number: NA
- Condition: Faulty
- Location: Valve #1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* ANTISKID INOP LIGHT LIGHT ON BITE TEST SHOWS VALVE 1 FAULTED. APPLY MEL 3202C FOR ANTISKID P6-3 PULLED AND COLLARED. OUTBOARD CHANNEL. OUTBOARD CHANNEL INOP. COMPLIED WITH DDPG. CIRCUIT BREAKER AT MEL 3202C UABLE AIRCRAFT ARRIVED TO GATE WITH NO ANTISKID LIGHT ILLUMINATED. LOGGED. CLEANED AND RESEATED CANNON PLUG. PERFORMED ANTISKID PERFORMED VISUAL INSPECTION OF ALL TIRES AND BRAKES, FOUND OK. CONTROL UNIT OPERATIONAL TEST PER AMM 32-42-00-720-801. ALL REF FIM TASK 32-42 TASK 804 VERIFIED ANTISKID VALVE 1 SOLENOID TESTS GOOD AND NO FAULTS NOTED NO PREVIOUS WRITE UPS LAST 90 RESISTANCE TO BE OK DUE TO ANTI SKID CONTROL UNIT SHOWED VLV 1 DAYS. OK FOR SERVICE.
